MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE STEM TIBIAL MID SIZE 14MM RIGHT AND LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE STEM TIBIAL MID SIZE 14MM RIGHT AND LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 200010901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was walking with a limp, has pain, swelling in ankle and in unable to walk.The patient told the doctor and was provided support hose and those didn't make a difference.Patient requires a wheelchair at times to move around.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Pfa data was reviewed for the provided catalog.No pfa or recall were noted for this catalog and lot.Upon further investigation of the ct scans and radiology reports by healthcare professionals the following was observed, "in the available radiology reports there are no issues noted regarding the implant.Furthermore, the provided ct scans show only preoperative condition (primary surgery) hence the cause of failure remains unknown.  therefore, more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INBONE STEM TIBIAL MID SIZE 14MM RIGHT AND LEFT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18721292
Report Number3010667733-2024-00071
Device Sequence Number6336507
Product Code HSN
UDI-Device Identifier00840420123855
UDI-Public00840420123855
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number200010901
Device Lot Number1730833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight122 KG